MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DGP-PMC2-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a burn.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
 
Additional Manufacturer Narrative
This event was previously reported.See mfr.Report 3006630150-2024-04369.
 
Event or Problem Description
It was reported that the patient had a burn.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton CA TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay bus. park woodview rd
paignton, dv TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19653066
Report Number3006630150-2024-04240
Device Sequence Number6549653
Product Code GEI
UDI-Device Identifier35060441917646
UDI-Public35060441917646
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/27/2026
Device Model NumberDGP-PMC2-25
Device Catalogue NumberDGP-PMC2-25
Device Lot Number84249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date09/25/2024
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown